National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 339706

History of Changes from the VAERS Wayback Machine

First Appeared on 12/8/2009

VAERS ID: 339706
Age:14.0
Gender:Female
Location:Unknown
Vaccinated:0000-00-00
Onset:2008-12-31
Submitted:2009-02-15
Entered:2009-02-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Asthenia, Blood iron increased, Blood pressure decreased, Convulsion, Dizziness, Eating disorder, Headache, Loss of consciousness, Tremor, Weight decreased, Oxygen supplementation, Activities of daily living impaired, Chelation therapy, Gastric disorder, Hyperbaric oxygen therapy, Neurological symptom, Fluid replacement, Sinus disorder

Life Threatening? Yes
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? Yes, days: 0     Extended hospital stay? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: plasma iron assay, extremely high
CDC 'Split Type': WAES0902USA01121

Write-up:Information has been received from a kindergarten teacher concerning her husband''s relative''S churchmember''s daughter, a 14 year old girl who on an unspecified date was vaccinated with the third dose of GARDASIL. After getting all three doses of GARDASIL, the patient was treated by a holistic doctor for the following experiences attributed to the GARDASIL vaccine: headache, "stomach stays inflamed", blood pressure dropping extremely low causing dizziness and passing out, tremors and seizures. The patient had a sensation that she was going to pass out in bed one night. The next night, on 31-DEC-2008, it happened. Her mattress was moved to the floor for safety reasons. The family decided she cannot be left alone anymore. The patient would not be returning to school. The doctor said she would miss this semester. The school has set her up with online classes so she won''t miss any of her credits. It was reported that "she doesn''t feel good enough for any of that as yet, but she''s moving in the right direction". She was sleeping in a hyperbolic chamber at night to help get oxygen into her body. That was helping. She was also on oxygen during the day for the same reason. She was receiving electrolyte drinks. She was to begin nutritional IV''s to supply her body with nutrients. The chemicals in her body have built barriers and she is not receiving the nutrients from food that she needs. She has lost weight. She had quit eating for awhile but now the doctor has her eating every two hours. She had an appointment with a homeopathic neurologist scheduled. The family reported problems with the patient''s veins. A nurse tried to put a shunt in and it infiltrated after 2 days. The nurse tried 5 times and couldn''t get the IV back in. The doctor wanted a central line put in. The patient had "a little sinus thing going on" and couldn''t get in the hyperbaric chamber for most of the last week. She realy began to have some bad days. She started having small seizures (19-JAN-2009). But her "sinus thing'' got better so she could stand for


Changed on 4/14/2017

VAERS ID: 339706 Before After
Age:14.0
Gender:Female
Location:Unknown
Vaccinated:0000-00-00
Onset:2008-12-31
Submitted:2009-02-15
Entered:2009-02-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Asthenia, Blood iron increased, Blood pressure decreased, Convulsion, Dizziness, Eating disorder, Headache, Loss of consciousness, Tremor, Weight decreased, Oxygen supplementation, Activities of daily living impaired, Chelation therapy, Gastric disorder, Hyperbaric oxygen therapy, Neurological symptom, Fluid replacement, Sinus disorder

Life Threatening? Yes
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? Yes, days: 0     Extended hospital stay? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: plasma iron assay, extremely high
CDC 'Split Type': WAES0902USA01121

Write-up:Information has been received from a kindergarten teacher concerning her husband''s relative''S churchmember''s daughter, a 14 year old girl who on an unspecified date was vaccinated with the third dose of GARDASIL. After getting all three doses of GARDASIL, the patient was treated by a holistic doctor for the following experiences attributed to the GARDASIL vaccine: headache, "stomach stays inflamed", blood pressure dropping extremely low causing dizziness and passing out, tremors and seizures. The patient had a sensation that she was going to pass out in bed one night. The next night, on 31-DEC-2008, it happened. Her mattress was moved to the floor for safety reasons. The family decided she cannot be left alone anymore. The patient would not be returning to school. The doctor said she would miss this semester. The school has set her up with online classes so she won''t miss any of her credits. It was reported that "she doesn''t feel good enough for any of that as yet, but she''s moving in the right direction". She was sleeping in a hyperbolic chamber at night to help get oxygen into her body. That was helping. She was also on oxygen during the day for the same reason. She was receiving electrolyte drinks. She was to begin nutritional IV''s to supply her body with nutrients. The chemicals in her body have built barriers and she is not receiving the nutrients from food that she needs. She has lost weight. She had quit eating for awhile but now the doctor has her eating every two hours. She had an appointment with a homeopathic neurologist scheduled. The family reported problems with the patient''s veins. A nurse tried to put a shunt in and it infiltrated after 2 days. The nurse tried 5 times and couldn''t get the IV back in. The doctor wanted a central line put in. The patient had "a little sinus thing going on" and couldn''t get in the hyperbaric chamber for most of the last week. She realy began to have some bad days. She started having small seizures (19-JAN-2009). But her "sinus thing'' got better so she could stand for the chamber to pressurize so she slept in it for 2 nights and things turned around. The doctor was concerned about the patient''s neurological symptoms and how they increase so easily. He was going to take the chelation, or removal of the toxins, much slower. One of the patient''s friends at school had similar symptoms to the patient after her third vaccine (WAES #0902USA02156), except her digestive tract issues were worse. Overall, the patient was now feeling better and was feeling well. She went online to do schoolwork for the first time in 8-9 weeks. A port was placed in her shoulder for the IVs, which were considered most important for her healing process. She had an extremely high iron level in her blood, which was also a concern. After the port placement, the patient had a more difficult recovery period because of her weakened condition. She was also battling a bad headache. The reporter felt the above events were side effects of GARDASIL. The events resulted in hospitalisation and were considered to be immediately life-threatening and disabling. Attempts are being made to verify the existence of an identifiable patient and reporter.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=339706&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166